# SDR FDEA202112062992

- Difficulty date: December 6, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293310
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE PANEL SUPPORT DOUBLER AT APPROXIMATE STATION   XOS 787 FOUND CRACK. RIGHT HAND WING FIXED LEADING EDGE PANEL SUPPORT DOUBLER AT APPROXIMATE STATION   XOS 787 REPAIR CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
